# SDR AALA201705169038

- Difficulty date: May 13, 2017
- Submitted: May 18, 2017
- Operation: Air carrier
- Aircraft: N193AN
- Make and model: Boeing 757223
- Aircraft serial: 32387
- Aircraft time: 55,837 hours, 14,723 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 3b
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT OVER SEAT 3B IS INOPERATIVE.  REMOVED AND REPLACED THE LIGHT ASSEMBLY IAW AMM 33-51-05.  OPERATIONAL CHECKED GOOD.
